# SDR AALA202112282020

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 15,933 hours, 6,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 80974
- Condition: Defective
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE FORWARD CARGO DETECTOR IN CRUISE FLIGHT MOMENTARILY (NO 2) THIRD TIME CONTINUOUS DISCHARGED BOTTLE PER ECAM. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BOI WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA202112274479**: MAINTENANCE INSPECTED FORWARD CARGO COMPARTMENT FOR DAMAGE SMOKE CONTAMINATION WITH NONE FOUND. MAINTENANCE REPLACED ALL FOUR SMOKE DETECTORS IN THE FORWARD CARGO COMPARTMENT AND ACCOMPLISHED A SATISFACTORY BITE TEST PER AMM 26-16-15. (SEE THE FOLLOWING REPORTS FOR SPECIFIC PART INFORMATION FOR EACH POSITION: AALA202112274479 (POS 1), AALA202112282020 (POS 2), AALA202112288600 (POS 3), AALA202112282987 (POS 4). ALSO REPLACED THE FORWARD CARGO FIRE BOTTLE PER AMM 26-23-41. (AALA202112282548).
